# SDR CALA2014091801241

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,242 hours, 16,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER LIGHT AT L2 DOOR IS INOPERATIVE.  R & R LAMP PN 767 IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
